Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

From Last 2 Days I have pain in my left eye and head , eyes become lil bit watery

From Last 2 Days I have pain in my left eye and head , eyes become lil bit watery.before 4 months i went to doctors he wrote me lenses that i m still not using.i usually spend lot of time in front of computer...no other problem.
Asked On : Thu, 10 Mar 2011
Answers:  2 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
ENT Specialist 's  Response
hi

first start using lenses. then still if you have headachae consult doctor rule out sinusitis
Answered: Thu, 10 Mar 2011
I find this answer helpful
General & Family Physician Dr. Namitha's  Response
Hi,
Welcome to HealthcareMagic Forum. This pain can be because of the stress at work.Use of the computer for long hours will creates stress not only for the eyes for the head as well.Since your doctor has suggested lenses for you, I suggest you use that to correct your vision. Vision defects can cause further strain. While using the computer take frequent breaks, relax your eyes, close and blink them. Look away from the system for few minutes. Take care
Answered: Thu, 10 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor